# SDR 98ZZZX1219

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3145
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Broken
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - FORWARD  CARGO INTERCOSTAL BROKEN BETWEEN FRAMES 23 AND 23 LT SIDE.  REPAIRED INTERCOSTAL IAW BAE 146 SRM AND REINSTALLED IAW BAE 146 SCM.  REF:  51-71-11.  REPAIRED, OK FOR SERVICE.
